# SDR AALA202311027024

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 41,464 hours, 17,330 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUSINESS CLASS LAVATORY DOOR STICKS WHEN OPENING AND CLOSING. ADJUSTED DOOR LATCH LAVATORY A. OPERATIONAL CHECKS GOOD. PER MM 25-40-11.
